Translator Disclaimer
March 2008 The Hilbert scheme of elliptic curves and reflexive sheaves on Fano 3-folds
Peter Vermeire
Osaka J. Math. 45(1): 85-89 (March 2008).

Abstract

We study the cohomological properties of reflexive rank 2 sheaves on smooth projective threefolds. Applications are given to the relationship between moduli of reflexive sheaves and Hilbert schemes of associated elliptic curves on Fano threefolds.

Citation

Download Citation

Peter Vermeire. "The Hilbert scheme of elliptic curves and reflexive sheaves on Fano 3-folds." Osaka J. Math. 45 (1) 85 - 89, March 2008.

Information

Published: March 2008
First available in Project Euclid: 14 March 2008

zbMATH: 1135.14012
MathSciNet: MR2416649

Subjects:
Primary: 14D20, 14F05, 14J60

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.45 • No. 1 • March 2008
Back to Top